# SDR C2XA04SH011

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 4,492 hours, 3,490 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Part number: 14575001409
- Part serial: NC1169
- Condition: Gouged
- Location: Nr 2 Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 2 ENGINE INTAKE WAS FOUND TO BE GOUGED AT THE TOP COWLING GUIDE PIN HOLE.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
